# SDR LR7A02050

- Difficulty date: July 7, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 46,439 hours, 30,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Fs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC3207 FOUND FS 140 BATTERY BAY SUPPORT FRAME CRACKED ADJACENT TO LOWER CORNER AT LBL 46, WL 158.REPAIRED IAW SRM SMP 583 51-140-19.  NR 0041.
